# SDR UIEA201906054385

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,323 hours, 16,914 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED ISOLATION VALVE EICAS MESSAGE OCCURS WHEN THE VALVE IS PRESSED OUT.  CYCLED RIGHT BLEED ISOLATION VALVE MULTIPLE TIMES PER AMM REF 36-11-00. NO FAULTS NOTED.
